MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING WINGED YLW 24GX3/4"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING WINGED YLW 24GX3/4"
Catalog Number 200-IVSW2458
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that the full plastic tube portion of the iv came off in the patient's left arm.The patient was transferred to emergency room for surgery to remove.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, IV SFTY SLIDING WINGED YLW 24GX3/4"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key22864266
Report Number1451040-2025-00075
Device Sequence Number12670579
Product Code QOI
UDI-Device Identifier10612479267661
UDI-Public10612479267661
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
Report Date (Section F) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVSW2458
Device Lot Number99817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/18/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/21/2025